MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. MAXI TWIN; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. MAXI TWIN; LIFT, PATIENT, NON-AC-POWERED
Model Number KTBB4BSU2WW
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.The results will be provided upon conclusions of the investigation.
 
Event or Problem Description
Following the information reported, the maxi move passive floor lift tipped over.A certified nursing assistant (cna) sustained the left shoulder strain while stopping the lift from hurting the resident.X-rays were taken and no fracture was noticed.No magnetic resonance imaging (mri) was needed.Cna was released from the hospital.Although it was claimed by the customer that the floor lift legs would not open, such issue was not found during the device inspection.
 
Additional Manufacturer Narrative
Following the information reported, the maxi twin passive floor lift tipped over.A certified nursing assistant (cna) sustained the left shoulder strain while stopping the lift from hurting the resident.X-rays were taken and no fracture was noticed.No magnetic resonance imaging (mri) was needed.Cna was released from the hospital.Although the customer claimed that the chassis' left leg would not close, such an issue was not recreated during device inspection and functional testing.No device malfunction could contribute to the device tipping found.According to the device functionality, the position of the chassis legs can be changed.During opening the chassis, the right leg is opened first and when reaches maximum position then the right leg is opened.During inspection, the proper opening and closing of legs was confirmed.The instructions for use (ifu, 04.Kt.00_18) dedicated to the maxi twin passive floor lift states: "to avoid the possibility of injury always make sure that the maxi twin lift is kept with the chassis legs in parallel (closed) position during transfer." following the information gathered, the facility staff used the lift with one leg open.This could cause the instability of the device and the device tipping.Arjo device failed to meet its performance specification since the floor lift tipped over.The device was used for a patient transfer.The complaint decided to be reportable due allegation of lift tipping.

Brand Name
MAXI TWIN
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key18370603
Report Number3007420694-2023-00305
Device Sequence Number20760894
Product Code FSA
UDI-Device Identifier05055982793360
UDI-Public(01)05055982793360(11)200113
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKTBB4BSU2WW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown